A comparative study of iterative solutions to linear systems arising in quantum mechanics. Jing, Y., Huang, T., Duan, Y., & Carpentieri, B. Journal of Computational Physics, 229(22):8511–8520, Elsevier, 2010.
bibtex   
@article{jing2010comparative,
  title={A comparative study of iterative solutions to linear systems arising in quantum mechanics},
  author={Jing, Yan-Fei and Huang, Ting-Zhu and Duan, Yong and Carpentieri, Bruno},
  journal={Journal of Computational Physics},
  volume={229},
  number={22},
  pages={8511--8520},
  year={2010},
  publisher={Elsevier}
}
Downloads: 0